MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT ACT CELITE CARTRIDGE

ABBOTT POINT OF CARE I-STAT ACT CELITE CARTRIDGE
Catalog Number 03P86-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On 07/11/2019, abbott point of care was contacted by a customer regarding act celite cartridges that yielded unexpected results on a (b)(6) year old female patient admitted for vascular/cardiac catheterization procedure.There was no additional patient information available at the time of this report.Return product is available for investigation.(b)(6).There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.There is no explanation as to how the results would go from 150 to 122 seconds in 8 minutes, after heparin dose.The procedure was completed, and the patient was later discharged.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 09/18/2019.A review of the device history record (dhr) confirmed that the cartridge lot passed release specifications.Retained and returned cartridge testing of act celite cartridge lot r19123a met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Ad (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified for act celite cartridge lot r19123a.
 
Event or Problem Description
Na.

Brand Name
I-STAT ACT CELITE CARTRIDGE
Common Device Name
ACT CELITE CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key8817568
Report Number2245578-2019-00188
Device Sequence Number13567279
Product Code JBP
UDI-Device Identifier10054749000149
UDI-Public10054749000149
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K992571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2019
Device Catalogue Number03P86-25
Device Lot NumberR19123A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR